Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

On the homotopy type of compact topological manifolds


Author: L. C. Siebenmann
Journal: Bull. Amer. Math. Soc. 74 (1968), 738-742
DOI: https://doi.org/10.1090/S0002-9904-1968-12022-1
MathSciNet review: 0227983
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. K. Borsuk, The theory of retracts, Polish Scientific Publishers, Warsaw, 1967. MR 216473
  • 2. S. Gersten, A relation between two conjectures in topology, preprint, Oxford Mathematical Institute, 1965.
  • 3. H. Schubert, Knoten mit zwei Brücken, Math. Z. 65 (1950), 133-170. MR 82104
  • 4. L. C. Siebenmann, Finding a boundary for an open manifold, Notices Amer. Math. Soc 12 (1965), 337.
  • 5. L. C. Siebenmann, Doctoral dissertation, Princeton University, 1965, Dissertation Abstracts 27 (June 1966), 2044-2045 (No. 66-5012), University Microfilms Ltd., 300 N. Zeeb Rd., Ann Arbor, Mich.
  • 6. L. C. Siebenmann, The structure of tame ends, Notices Amer. Math. Soc. 13 (1966), 862.
  • 7. L. C. Siebenmann, Notices Amer. Math. Soc. 14 (1967), 852.
  • 8. L. C. Siebenmann, (to appear).
  • 9. L. C. Siebenmann, (version of [5] to appear).
  • 10. L. C. Siebenmann and J. Sondow, Some homemorphic sphere Pairs that are combinatorially distinct, Comment. Math. Helv. 41 (1966-1967), 261-272. MR 214082
  • 11. C. T. C. Wall, Finiteness conditions for CW-complexes, Ann. of Math. 81 (1965), 56-69. MR 171284
  • 12. C. T. C. Wall, Finiteness conditions for CW-complexes. II, Proc. Roy. Soc. Ser. A 295 (1966), 129-139. MR 211402
  • 13. E. C. Zeeman, Twisting spun knots, Trans. Amer. Math. Soc. 115 (1965), 471-495. MR 195085
  • 14. F. T. Farrell and W. C. Hsiang, H-cobordant manifolds are not necessarily homeomorphic, Bull. Amer. Math. Soc. 73 (1967), 741-744. MR 215311
  • 15. J. Sondow, Doctoral dissertation, Princeton University, Princeton, N. J., 1965.
  • 16. K. Borsuk, Sur l'élimination de phenomènes paradoxaux en topologie générale, Proc. Int. Congress of Mathematicians, Amsterdam, 1954, Vol. I, pp. 197-208. MR 97050


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-12022-1

American Mathematical Society